Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Started periods early and ended early. had spotting later. Cause?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
I started my period 7 days early, and ended 2 days early this month. Two days ago I had a spot of blood on the toilet paper after I wiped down there. I'm not sure what's going on. I have been under a lot of stress in the last month with school. Thanks for answering my question.
Posted Wed, 16 Oct 2013 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 46 minutes later
Brief Answer:
Can be a mild hormonal imbalance.

Detailed Answer:
Thanks for trusting us with your health concern.
The mild spotting that you had after the periods can be a left over blood in the uterine cavity from your periods. The other possibility is a mild hormonal imbalance. This is not a worrisome finding and this will subside on its own without any treatment. Please do not worry.
Remaining stress free will also help in regularizing your periods and any such episodes in future.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor